# SDR RJEF20151224001

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Engine: Iae V2524A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 0151684
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE ACFT AS FLIGHT TAI-593, THE PILOT REPORTED THAT THE OUTFLOW VLV BECAME UNCONTROLLABLE.  THE SYS WAS RESET BY THE CREW, BUT NOT SUCCESS OBTAINED ON CONTROLLING CABIN V/S & HENCE, THE ACFT WAS RETURNED.  AFTER AN UNEVENTFUL LANDING & IAW TSM 21-31-00-810-809-A, THE OUTFLOW VLV & THE CABIN PRESS CONTROLLER OF SYS 1 WERE REPLACED.  THE PRESS CONTROL & MONITORING SYS OPERATIONAL TEST WAS PERFORMED IAW AMM 21-31-00-710-002 003 WITHOUT FAILURE MSG.  AS A PRECAUTIONARY ACTION, A VERIFICATION FLIGHT WAS CARRIED OUT WITHOUT THE FAILURE REPRODUCTION.  AFTER THE DESCRIBED CORRECTIVE ACTIONS WERE TAKEN, THE ACFT WAS RETURNED TO SERVICE.
